header

Publications@Thapar

Thapar University
Patiala, Punjab - 147004

Publication@Thapar

Publications@Thapar

2013 (1) 2007 (1) 1998 (1) All

Journal(s) :

  1. Kalra H., Deepak Gumber (2013). On equality of central and class preserving automorphisms of finite p-groups. Indian Journal of Pure and Applied Mathematics, 44 (5), 711-725. [IF(2015) : 0.325 ] . Google Citation
  2. Khan V.A., Khan M.A. (2007). Pseudo-slant submanifolds of a Sasakian manifold. Indian Journal of Pure and Applied Mathematics, 38 (1), 31-42. [IF(2015) : 0.325 ] . Google Citation
  3. Mohan C., Arvind Kumar Lal, Singh V.P. (1998). Effects of differential rotation on the eigenfrequencies of small adiabatic barotropic modes of oscillations of the stars. Indian Journal of Pure and Applied Mathematics, 29 (2), 199-220. [IF(2015) : 0.325 ] . Google Citation